# SDR MASA97029

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Lever
- Part number: 82710093005
- Condition: Loose Bolts
- Location: Lt/Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, UPON COMPLETION OF FOD 97-14, INSPECTED THE LEFT AND RIGHT ELEVATOR OUTPUT LEVER BOLT TORQUE.  FOUND 3 LOOSE BOLTS ON THE CAPTAINS SIDE AND 2 LOOSE BOLTS WERE FOUND ON CO-PILOTS SIDE.  ALL BOLTS WERE TORQUED IAW DASH 8 200 MM 27-32-41.  (M)
